# SDR USAA001661

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 2 INCHES, ABOVE/AFT OF 663 TERMINAL FITTING.  INSTALLED FILLER AND DOUBLER EPR SRM 53-30-2 AND EA 67963.  (M)
